Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/70412
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Dynamically expanding choice-table approach to genetic algorithm optimization of water distribution systems
Author: Zheng, F.
Simpson, A.
Zecchin, A.
Citation: Journal of Water Resources Planning and Management, 2011; 137(6):547-551
Publisher: ASCE-Amer Soc Civil Engineers
Issue Date: 2011
ISSN: 0733-9496
1943-5452
Statement of
Responsibility: 
Feifei Zheng, Angus R. Simpson, and Aaron C. Zecchin
Keywords: Optimization; Water distribution systems; Algorithms.
Rights: © 2011 American Society of Civil Engineers
RMID: 0020115879
DOI: 10.1061/(ASCE)WR.1943-5452.0000153
Appears in Collections:Civil and Environmental Engineering publications
Environment Institute publications

Files in This Item:
File Description SizeFormat 
hdl_70412.pdfAccepted version1.04 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.